# SDR FDEA202304290780

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 14,344 hours, 5,270 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PDIS  132     26-10  7156     28APR23  MEM  OPEN  U  RIGHT ENG OVERHEAT INDICATION.  ON CLIMB OUT. NO  EXCEEDANCE NOTED.  NO FIRE ALERT.   ECAM MESSAGE OF  RIGHT ENGINE OVERHEAT.  RAN QRH.  RETURNED TO KMEM.  ***EMERGENCY DECLARED*** TROUBLESHOT PER FIM 36-10 FAULT TREE 835. FOUND FAV SENSE LINE LOOSE. TIGHTENED LINE   AS REQUIRED.  PERFORMED FAV OPERATIONAL TEST PER 767 AMM 36-11-16-4-6. TEST PASSED;   FAULT CLEARED.RAN RH ENGINE TO POWER WITH NO ADVERSE INDICATIONS ALL INDICATIONS   NORMAL NO OVERHEAT ALEARTS. A/C OK FOR SERVICE
